facial hair

I completed chemo July 3rd. I had been on taxotere and avastin. I have black hairs growing on my cheeks now... ! HELP! Anyone else experience this? Did it go away on its own?

Report post

11 replies. Join the discussion

Welcome! I had peach fuzz on my face. I have white hair so it was light. I waxed it twice and it didn't come back.

Are you NED?? (no evidence of disease)

Marty

Report post

I also had the starting of a light peach fuzz. Bought Olay facial removal and tried it. Peach fuzz came off, but still don't know if it will grow back. If you can get threading done on your face, I hear that it is very effective and gentle on your skin. Good luck.

Report post

I also had a kind of peach fuzz growing like sideburns. I didn't do anyting. It went away on its own.

Report post

I also had fine white peach fuzz on my cheeks when I ended chemo. It was fine, like babies have. It went away on its own in a few months.

Report post

What I have isn't peach fuzz..that would not bother me. I have multiple dark dark hairs growing out of my cheeks! I hate it!
After reading multiple blogs it seems like its pretty common. I'll deal w it. All things considered its really NOT a big deal.
I am enjoying my 5th remission. OV CA diagnosed Jan 08 stage 2- stage 4 Nov 09.
Thanks all.

Report post

I used to use the facial removal cream and the hair grew back so fast. Mine was coarsest at the corners of my mouth but very thick on sideburns. Last time I had it waxed when I had my brows done and, so far, it has not come back. I would suggest waxing.

Bee

Report post

Hi bee. I was afraid to do waxing because of sensitive skin. I am currently on doxil. Do u think I could still do waxing if necessary?

Report post

I don't know. I was not on chemo when I had it done. You can buy the waxing strips at any drug store and perhaps test it on a small area of your face. I always follow with strong moisturizer.

Bee

Report post

Thanks bee. Perhaps I will stick with the Olay facial hair remover. I only hav such light little fuzz that u can't even see it. Probably had it before chemo, but was not aware. The posts on this topic have made me get prepared for any strange happenings.

Report post

I have been on low dose prednisone for several years ( for asthma and COPD) and found it did increase facial hair. Are you getting steroids as part of your pre chemo drugs? That could be a cause.

Report post

Hi Sheba, I did get decadron prior to every chemo recently...maybe that's it. However I did ask my daughter to check it out....she said she couldn't even see them! Maybe my super magnified mirror needs to go!

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Support OCNA

Help the Ovarian Cancer National Alliance reach its goals and support people like yourself by making a donation today.

Donate to the Ovarian Cancer National Alliance

Discussion topics

Support OCNA

Donate to OCNA

Community leaders